Some operatorial identities and their applications

G. Dattoli, M. Quattromini, A. Torre, S. Lorenzutta

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We derive a number of operatorial identities which can be exploited in quantum mechanics and applied mathematics.
Original languageEnglish
Pages (from-to)601 - 604
Number of pages4
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume114
Issue number5
Publication statusPublished - 1999
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Dattoli, G., Quattromini, M., Torre, A., & Lorenzutta, S. (1999). Some operatorial identities and their applications. Nuovo Cimento della Societa Italiana di Fisica B, 114(5), 601 - 604.